If you need an accessible version of this item please contact JSTOR User Support

An Unsolved Case of the Waring Problem

Ivan Niven
American Journal of Mathematics
Vol. 66, No. 1 (Jan., 1944), pp. 137-143
DOI: 10.2307/2371901
Stable URL: http://www.jstor.org/stable/2371901
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Unsolved Case of the Waring Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143